# SDR SWIA202266444

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,277 hours, 37,402 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNING PLASTIC FROM ELECTRIC POWER SERVICE PANEL AREA.   (FLIGHT #5571 FILED CLOSED)   UPON ARRIVAL TO AIRCRAFT, OBSERVED NO SMELL OR ODOR OF BURNING PLASTIC OR ELECTRICAL IN COCKPIT (OR ELECTRIC POWER SERVICE PANEL AREA) AS CREW REPORTED. OPERATED AIRCRAFT IN THE FOLLOWING CONFIGURATIONS IN ATTEMPT TO DUPLICATE SMELL\ODOR: / RAN ENGINES AND APU IN MULTIPLE CONFIGURATIONS AND PERFORMED POWER TRANSFERS PER AMM 24-20-00. / CYCLED AIRCONDITIONING PACKS IN VARIOUS BLEED CONFIGURATIONS. / PERFORMED EXTERNAL POWER TO APU POWER TRANSFERS.  / REMOVED COVERS AND PERFORMED DETAILED VISUAL INSPECTIONS OF JUNCTION BOX #6 FOR EVIDENCE OF ARCING OR BURNING. INSPECTED JUNCTION BOX #1 EVIDENCE OF ARCING OR BURNING. INSPECTED BEHIND ALL OVERHEAD ELECTRICAL PANELS FOR EVIDENCE OF ARCING OR BURNING, NO EVIDENCE OF ARCING, BURNING OR ODOR FOUND. INSPECTED BEHIND CIRCUIT BREAKER PANELS EVIDENCE OF ARCING OR BURNING. INSPECTED UNDER COCKPIT FLOOR IN AVIONICS COMPARTMENT FOR EVIDENCE OF ARCING OR BURNING. / NO EVIDENCE OF ANY BURNING  OR ARCING OF PLASTIC OR ELECTRICAL NOTED.   PLEASE REFERENCE AML 988539
